# SDR 03FDEA00019

- Difficulty date: January 13, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11
- Aircraft serial: 48458
- Aircraft time: 29,500 hours, 8,526 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER UPPER BARREL NUT BORE NR 26L FOUND CORROSION ON BEARING SURFACE AND BORE REAMED BEYOND MAXIMUM OVERSIZE LIMIT IAW EO 1-5510-7-5000 AND SB MD11-55-023.
